Authors

Satoshi Satoh, Masami Saeki

Abstract

This paper proposes a stochastic bounded stabilisation method for a class of stochastic port-Hamiltonian systems. Both full-actuated and underactuated mechanical systems in the presence of noise are considered in this class. The proposed method gives conditions for the controller gain and design parameters under which the state remains bounded in probability. The bounded region and achieving probability are both assignable, and a stochastic Lyapunov function is explicitly provided based on a Hamiltonian structure. Although many conventional stabilisation methods assume that the noise vanishes at the origin, the proposed method is applicable to systems under persistent disturbances.

Citation

  • Journal: International Journal of Control
  • Year: 2014
  • Volume: 87
  • Issue: 8
  • Pages: 1573–1582
  • Publisher: Informa UK Limited
  • DOI: 10.1080/00207179.2014.880127

BibTeX

@article{Satoh_2014,
  title={{Bounded stabilisation of stochastic port-Hamiltonian systems}},
  volume={87},
  ISSN={1366-5820},
  DOI={10.1080/00207179.2014.880127},
  number={8},
  journal={International Journal of Control},
  publisher={Informa UK Limited},
  author={Satoh, Satoshi and Saeki, Masami},
  year={2014},
  pages={1573--1582}
}

Download the bib file

References